MathSciNet Relay Station
MathSciNet bibliographic data
MR2290131 (2007k:35256) 35K57
Chen, Xinfu; Guo, Jong-Shenq; Ninomiya, Hirokazu Entire solutions of reaction-diffusion equations with balanced bistable nonlinearities. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), no. 6, 1207–1237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement